RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 7, Pages 22–34 (Mi ivm3042)  

High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval

A. D. Lyashko, Sh. I. Tayupov, M. R. Timerbaev

Chair of Computational Mathematics, Kazan State University, Kazan, Russia

Abstract: In this paper for the finite element method for systems of degenerate elliptic equations we develop high-accuracy schemes based on multiplicative singularity detection. We prove theorems about the smoothness of a solution. Based on these theorems we estimate the error of the proposed method.

Keywords: finite element method, degenerate elliptical equation, Sobolev space.

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:7, 17–27

Bibliographic databases:

UDC: 519.632
Received: 12.04.2007

Citation: A. D. Lyashko, Sh. I. Tayupov, M. R. Timerbaev, “High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 7, 22–34; Russian Math. (Iz. VUZ), 53:7 (2009), 17–27

Citation in format AMSBIB
\Bibitem{LyaTayTim09}
\by A.~D.~Lyashko, Sh.~I.~Tayupov, M.~R.~Timerbaev
\paper High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 7
\pages 22--34
\mathnet{http://mi.mathnet.ru/ivm3042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584202}
\zmath{https://zbmath.org/?q=an:1181.65141}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 7
\pages 17--27
\crossref{https://doi.org/10.3103/S1066369X09070032}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3042
  • http://mi.mathnet.ru/eng/ivm/y2009/i7/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:302
    Full text:43
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019